Jump to content

Photo

Starting My Accutane Log

accutane college log minocycline

5 replies to this topic

#1 aanderson11

aanderson11

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 11-August 12

Posted 14 August 2012 - 07:26 PM

Hey everybody!
So I just wanted to show everybody my story so you could either learn from my mistakes or learn what I learned as I continued through my acne adventure. So my acne started when I was in my sophomore of high school. It was very light/barely noticeable from then to the beginning of my 2012 summer. I used Proactiv and a bunch of those little acne products. The most they seemed to do was contain the acne and keep it from getting worse. I finally said screw it lets get this over with and went to my doctor and I tried a number of topical creams and antibiotics that didn't do anything. Then in the beginning of June, I took minocycline with retin-a. At first the medicine did nothing and then it would gradually get worse and worse. Now instead of having light acne, I have moderate to severe acne with some cysts. I just went to the doctor today and got prescribed Accutane and I will start it as soon as the results from my blood tests come back and my doctor approves it. I will try to give week by week updates so you can see how my body reacts to the accutane.
Good luck with all of your acne issues and just remember to be patient through your struggles. It will go away!

#2 poptartie

poptartie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 192
    Likes: 31
About Me
  • Gender:Not Telling
  • Joined: 05-January 12

Posted 16 August 2012 - 08:31 AM

Good luck to you! I'm right there with ya. Lot's of us are...You are in good company :)
Interestingly, I was taking minocycline (solodyn) and retin-a (ziana) a few months ago and my acne also got WORSE also :(
Here's to accutane! Do your thing and work your magic!!Posted Image

#3 aanderson11

aanderson11

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 11-August 12

Posted 21 August 2012 - 09:52 PM

Hey everybody. So I am four days in. Basically, my acne might have gotten a little bit worse around my cheeks. Also, the big cysts I had on my jaw are slowly but surely declining in size. One major difference though is the sensitivity to the sun. I went out today at 5 30 for an hour and got sunburned.... I am a socal native and I used to go hours in the middle of the day without getting sunburned. So for everyone starting, use sunscreen religiously. Also, my face is definitely drying out like a raisin so I am using moisturizer. For my lips, I use this nice little pack of Blistex Revive and Restore. The revive also has a nice SPF 15 sunscreen in them. I am using the cetaphil daily facial moisturizer with spf 50 sunscreen on my face. I will keep you updated and good luck to everyone else!

#4 aanderson11

aanderson11

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 11-August 12

Posted 24 August 2012 - 09:29 PM

So in the past couple days I have broken out pretty bad. I got a few cysts on my cheeks, chin, and under my jaw that make it extremely painful to lay down so my sleep has been quite minimal. I contacted my doctor and he is giving me a drug called methylprednisolone to calm down my acne. I am only supposed to take this stuff for 2 weeks so I'm hoping that everything gets better. At this point, my acne is worse than it has ever been and its hard because I just started college but I'm still crossing my fingers. Good luck everyone else. If you are feeling low and depressed just email me or something. I know how it feels and I just want to help.

#5 wavy

wavy

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Gender:Male
  • Joined: 29-August 12

Posted 31 August 2012 - 05:25 PM

I'm on solodyn and ziana topical for 7 weeks and its made my acne a lot worse. i now have BDD and it sucks :( just knowing that the medications I've been on doesn't work makes me sad and upset. Im considering accutane the next time i visit my derm.. i hope accutane works for you!

#6 poptartie

poptartie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 192
    Likes: 31
About Me
  • Gender:Not Telling
  • Joined: 05-January 12

Posted 03 September 2012 - 06:08 AM

I'm on solodyn and ziana topical for 7 weeks and its made my acne a lot worse. i now have BDD and it sucks Posted Image just knowing that the medications I've been on doesn't work makes me sad and upset. Im considering accutane the next time i visit my derm.. i hope accutane works for you!

I feel you. I was on solodyn and ziana prior to starting accutane and it didn't do SHIT. I agree, I think it may have even made it worse. They are both manufactured by the same company and I think they are in cahoots with the dermatologists, giving them kickbacks or something for prescribing them....I don't know. I don't think I've met a single person who has said they have helped. Not to mention they are hella-expensive! I hope you find a solution for your acne. Have you tried Bactrim? It really worked for me for a long while. It's inexpensive so it's worth a shot. Hang in there :)

I just realized that I already said all this a while back. haha...Sorry for repeating myself.LOL




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users